# SDR HEEA073582

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 6,269 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Cowling
- Part number: 206033407101
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AND CHAFED. REPLACED WITH SERVICEABLE ASSY.
